# SDR ASAA2015070212509

- Difficulty date: July 2, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N520AS
- Make and model: Boeing 737890
- Aircraft serial: 36481
- Aircraft time: 24,265 hours, 7,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Bs 790-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DOOR SILL AREA, WEB UNDER SCURF PLATE, TRASH-HOLD AREA, CORRODED, DOTTED BS 790-BS 847.  ACFT GROUNDED.  REMOVED CORROSION, ORIGINAL MATERIAL .045, MATERIAL REMOVED .005, MATERIAL REMAINING .040.  FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1, REMOVED OLD WEB IAW SRM 51-40-02, FABRICATED NEW WEB IAW BAC DWG 146A8123, REV AND INSTALLED IAW DWG 146A8340, REV -, PO 843686.1, DOT REMOVED.
